# SDR SWAA074316

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 67,267 hours, 51,771 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 8082
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH THE GEAR HANDLE IN THE OFF POSITION AND AIRBORNE THE RIGHT MLG EXTENDED.  RETRACTED NORMALLY AND STAYED STOWED FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
